MENU

You are here

Publications

Export 37 results:
Filters: Author is Alessandro Tanzini  [Clear All Filters]
Journal Article
Bruzzo U, Fucito F, Tanzini A, Travaglini G. On the Multi-Instanton Measure for Super Yang-Mills Theories. Nuclear Phys. B 611 (2001), no. 1-3, 205--226. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1531
Bruzzo U, Morales JF, Fucito F, Tanzini A. Multi-instanton calculus and equivariant cohomology. J.High Energy Phys. 2003,no.5,054,24 pp. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1645
Bonelli G, Tanzini A, Zhao J. The Liouville side of the vortex. JHEP 09(2011)096 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4304
Bonelli G, Tanzini A. The holomorphic anomaly for open string moduli. JHEP 10 (2007) 060 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2113
Bonelli G, Tanzini A. Hitchin systems, N=2 gauge theories and W-gravity. Phys. Lett. B 691 (2010) 111-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3831
Bonelli G, Maruyoshi K, Tanzini A, Yagib F. Generalized matrix models and AGT correspondence at all genera. JHEP, Volume 2011, Issue 7, 2011, Article number055 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6568
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Gauge theories on compact toric surfaces, conformal field theories and equivariant Donaldson invariants. Journal of Geometry and Physics [Internet]. 2017 ;118:40 - 50. Available from: http://www.sciencedirect.com/science/article/pii/S0393044017300165
Bonelli G, Maruyoshi K, Tanzini A. Gauge Theories on ALE Space and Super Liouville Correlation Functions. Lett. Math. Phys. 101 (2012) 103-124 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4305
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants. Journal of High Energy Physics [Internet]. 2016 ;2016:23. Available from: https://doi.org/10.1007/JHEP07(2016)023
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Brini A, Griguolo L, Seminara D, Tanzini A. Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60 (2010) 417-429 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2938

Pages

Sign in